Asian Journal of Mathematics
Volume 23 (2019)
An Alexandrov theorem in Minkowski spacetime
Pages: 933 – 952
In this paper, using a spinorial approach, we generalize a theorem à la Alexandrov of Wang, Wang and Zhang [WWZ] to closed codimension-two spacelike submanifolds in the Minkowski spacetime for an adapted CMC condition.
Einstein equations, spinors, Dirac operators, submanifolds, Alexandrov theorem
2010 Mathematics Subject Classification
53C27, 53C40, 53C80
The second author was partially supported by a Spanish MEC-FEDER grant No. MTM2011-22547.
Received 4 November 2017
Accepted 24 September 2018
Published 3 August 2020